# SDR USAA2015010900002

- Difficulty date: January 8, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 64,770 hours, 9,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347721020400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK, CORROSION ON SEAT TRACK RAIL BETWEEN FRAME 61 TO 62, -Y2462.  REPLACED SEAT TRACK RAIL IAW SRM 53-41-15 FIG 101 & 51-42-11.
